MathSciNet Relay Station
MathSciNet bibliographic data
MR1450716 35J60 (35B40 35K57 35Q99)
Alama, Stanley; Bronsard, Lia; Gui, Changfeng Stationary layered solutions in ${\bf R}^2$ for an Allen-Cahn system with multiple well potential. Calc. Var. Partial Differential Equations 5 (1997), no. 4, 359–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement